# SDR 98ZZZX1721

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N810ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 67700182
- Condition: Cracked
- Location: Nlg Up
- Part time: 6,269 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE GEAR 'UP' LINE CRACKED WHERE IT PASSES THROUGH STIFFENER JUST BELOW LOWER DOOR FRAME BY COPILOT'S SEAT.  LINE APPEARED TO HAVE A SLIGHT BURR FROM RUBBING ON CAT-TRACK IN ROUTING HOLE.  INSTALLED NEW LINE.
